This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Gastroesophageal Reflux as a Possible Result of Clozapine Treatment

Article Abstract

Sir: Stoner and colleagues provided interesting and what they called "encouraging" reports of 2 full-term infants born to mothers taking clozapine. One 8-day-old infant had a seizure potentially due to clozapine, because the drug crosses the placenta. The same infant had evidence of gastroesophageal reflux, but diagnosis was uncertain owing to apparent concomitant gastroenteritis.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 59

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders